Robust Control for Constrained Robot Manipulators

[+] Author and Article Information
F. Mnif

Buraydah Institute of Technology, KSA, P.O. Box 2663; Ecole Polytechnique de Montréal, P.O. 6079, station “centre ville” Montréal Québec, Canada H3C 3A7

E. K. Boukas

Ecole Polytechnique de Montréal, P.O. 6079, station “centre ville” Montréal Québec, Canada H3C 3A7

M. Saad

Ecole de Technologie Supérieure, Montréal, Quebec, Canada H2T 2C8

J. Dyn. Sys., Meas., Control 121(1), 129-133 (Mar 01, 1999) (5 pages) doi:10.1115/1.2802431 History: Received March 01, 1996; Online December 03, 2007


In this paper, a robust control law for constrained manipulators with parametric uncertainties is derived. Two schemes are presented; the first, based on The Corless-Leitmann approach, will guarantee ultimate uniform stability of the system, and hence uniform boundedness errors convergence. As a second approach, a class of continuous feedback controls is proposed to guarantee asymptotic stability of the uncertain system. The analysis is based on a theoretical result of asymptotic stability. In this approach, due to the continuity of the control and asymptotic stability of the system, we can achieve acceleration convergence and, thus, constraint force convergence.

Copyright © 1999 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In